# SDR AALA202404082176

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 33,537 hours, 14,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Seat 22c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PROXIMITY PATH LIGHTING HOUSING DAMAGE AT SEAT 22C. REMOVED AND REPLACED SEAT 22C PROXIMITY PATH LIGHT HOUSING. PER CMM 25-23-67.
